Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Rainforest ants of the Tiwi Islands: a remarkable centre of endemism in Australia�€™s monsoonal tropics

Anderson, Alan, Houadria, M., Berman, Maia and Van der, Geest M. (2012). Rainforest ants of the Tiwi Islands: a remarkable centre of endemism in Australia�€™s monsoonal tropics. Insectes Sociaux,59(3):433-441.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article

Google Scholar Search Google Scholar

IRMA ID 82057923xPUB234
Title Rainforest ants of the Tiwi Islands: a remarkable centre of endemism in Australia�€™s monsoonal tropics
Author Anderson, Alan
Houadria, M.
Berman, Maia
Van der, Geest M.
Journal Name Insectes Sociaux
Publication Date 2012
Volume Number 59
Issue Number 3
ISSN 0020-1812   (check CDU catalogue  open catalogue search in new window)
Scopus ID 2-s2.0-84864356237
Start Page 433
End Page 441
Total Pages 8
Place of Publication Basel
Publisher Birkhauser Verlag
HERDC Category C1 - Journal Article (DIISR)
DOI http://dx.doi.org/10.1007/s00040-012-0238-6   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 16 Abstract Views  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 01:12:21 CST